# SDR SWAA2021061472128

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Crgo Thrshld
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS802 - BS827 RBL26 WL158. ; / SRM 53-60-15-01-1 FOR I.D AND SRM 53-60-15-1A-1 FOR ALLOWABLE DAMAGE ARE APPLICABLE REMOVED CORROSIN ON ACB SUBTHRESHOLD BS 802-BS 827 RBL 26 WL158 MAX. MAT. LOSS 6.X2.X.007 ORIGINAL THICKNESS 0.050 FOUND TO BE OUT OF LIMITS I.A.W SRM 3-60-15-1A-1 LOCATED AND DRILLED ACB SUB THRESHOLD WEB BS 794 TO BS 847 RBL 26 WL 158 I.A.W SRM 51-40-05-0G-0 INSTALLED ACB SUBTHRESHOLD WEB FROM BS 794-BS847 RBL19 IAW SRM 51-40-02 AND IAW DWG#146A8120
